MathSciNet Relay Station
MathSciNet bibliographic data
MR2238920 (2007d:14088) 14M15 (13D40)
Ghorpade, Sudhir R.; Raghavan, K. N. Hilbert functions of points on Schubert varieties in the symplectic Grassmannian. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5401–5423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement